# SDR AALA202008189013

- Difficulty date: August 3, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,437 hours, 5,714 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rail
- Part number: 543659320100
- Condition: Corroded
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LOWER RAIL ON RT EMERGENCY SLIDE ENCLOSURE BETWEEN FR47 AND FR48 AT STR 28R, MEASURING L=0.75 IN, W=0.75 IN, D=0.05 IN. REPLACED RAIL WITH NEW IAW SRM 51-43-11 AND DRAWING D5345901104.
